# SDR DALA104775639

- Difficulty date: March 2, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 41,421 hours, 16,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND EMERGENCY LIGHT INOP AT 26ABC AISLE LIGHT AND LEFT MID EMERGENCY DOOR EXT LIGHT FOR SEAT 23ABC. REPLACED EMERGENCY LIGHT POWER SUPPLIES FOR SEATS 26ABC AND 23ABC.
